Academic Journals Database
Disseminating quality controlled scientific knowledge

Fuzzy δ*-Continuity and Fuzzy δ**-Continuity on Fuzzy Topology on Fuzzy Sets

ADD TO MY LIST
 
Author(s): Mohammed Salih Mahdy Hussan

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 01;
Start page: 138;
Date: 2013;
Original page

Keywords: Fuzzy δ*-Continuity | Fuzzy δ**-Continuity | Quasi-Neighbourhood | Fuzzy δ-Open | Quasi-Coincident

ABSTRACT
The concept of a fuzzy topology on a fuzzy set has been introduced in [1]. The aim of this work is to introduce fuzzy δ*-continuity and fuzzy δ**-continuity in this in new situation and to show the relationships between fuzzy continuous functions where we confine our study to some of their types such as, fuzzy δ-continuity, fuzzy continuity, after presenting the definition of a fuzzy topology on a fuzzy set and giving some properties related to it.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions